# SDR USAA920081815

- Difficulty date: October 6, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 26,160 hours, 9,456 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7094593
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 974 EMERGENCY LANDING.  ACFT LOST GREEN HYDRAULICS ON CLIMB.  CREW DECLARED AN EMERGENCY AND RETURNED TO CLT.  ACFT LANDED WITHOUT INCIDENT AND WAS TOWED TO GATE DUE TO LOSS OF NOSEWHEEL STEERING.  MX R&R THE DAMAGED CASE DRAIN LINE AND INSPECTED CASE DRAIN FILTER.  NO PARTICLES IN FILTER AND PUMP.  OPS CHECK WAS GOOD.  DAMAGE TO THE LINE WAS INCURRED DURING RECENT ENGINE CHANGE.
